Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Excessive thirst and exhaustion. What it could be ?

I have been feeling very tired for the past few days, yet I was unable to sleep for two whole nights. I have been very dizzy, and if I stand up for too long I get a rapid heart rate , shallow breathing and I feel as if I am going to faint. I have also noticed that my toe nails have become purple. I have constant thirst although I am drinking lots of fluids and a pounding headache
Asked On : Sun, 20 Mar 2011
Answers:  2 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Get your Blood Sugars tested and since you have Blue toe nails, get yourself evaluated by a Physician to rule out any blood circulation problem.
Take Care.
Answered: Sun, 20 Mar 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to HealthcareMagic
you should immediately consult physician and get checked up and tests as required for proper diagnosis and definite treatment
do not delay
you may have anemia or some endocrine problems
you are having postural hypo tension and the giddiness and palpitations
lie down as soon as you feel giddy
hope you will be all right soon
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor